Article citationsMore>>

M. Soleimani-Damaneh, “Generalized Invexity in Separable Hilbert Spaces,” Topology, Vol. 48, No. 2-4, 2009, pp. 66-79. doi:10.1016/j.top.2009.11.004

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top